# SDR DALA2018091705630

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 53,097 hours, 25,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD SERVICE DOOR JAMB FWD EDGE ABOVE LONG 17R. AREAS WERE REPAIRED PER ER/A 571460-14 REV ORIGINAL AND ER/A 571461-14 REV. ORIGINAL, ETI -37-18-505 REV 1 AND ETI 37-18-485 REV ORIGINAL.
